# SDR 2004UALA00831

- Difficulty date: August 21, 2004
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N935UA
- Make and model: Boeing 737522
- Aircraft serial: 26663
- Aircraft time: 34,686 hours, 21,813 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Part number: 58781
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS INOP IN AFT CABIN FROM ROWS 15 TO AFT GALLEY.  *S/D*  REPLACED EEL TRACK FEEDER CABLE AND POWER LEAD CABLE FROM SIDEWALL.
